RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 3, Pages 531–534 (Mi dan47810)  

MATHEMATICS

Operator bases and the solvability of operator equations of the first kind

E. N. Domanskiia, V. P. Fonfb

a Chelyabinsk Polytechnical Institute
b S. M. Kirov Institute of Railway Transportation Engineers

Full text: PDF file (592 kB)

Bibliographic databases:
UDC: 517.948
Presented: В. П. Маслов
Received: 20.09.1985

Citation: E. N. Domanskii, V. P. Fonf, “Operator bases and the solvability of operator equations of the first kind”, Dokl. Akad. Nauk SSSR, 292:3 (1987), 531–534

Citation in format AMSBIB
\Bibitem{DomFon87}
\by E.~N.~Domanskii, V.~P.~Fonf
\paper Operator bases and the solvability of operator equations of the first kind
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 3
\pages 531--534
\mathnet{http://mi.mathnet.ru/dan47810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=874934}
\zmath{https://zbmath.org/?q=an:0631.47006}


Linking options:
  • http://mi.mathnet.ru/eng/dan47810
  • http://mi.mathnet.ru/eng/dan/v292/i3/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019